I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Mirabegron side effects.

User
Posted 29 Apr 2018 at 19:26
Hi

I have been prescribed Mirabegron to stop me getting up seven times a night for the loo.

Although I cannot be sure, I think my flow is getting much slower.

Urology nurse said to stop taking them and I now have an appointment with a Urologist.

Has anybody been prescribed these tablets?

Flow problems are not an advertised side effect.

Any experience out there?

User
Posted 30 Apr 2018 at 15:18
Hi Alan

I tried these and they made no difference whatsoever

Now back on Oxybutinin which seem to be doing the trick and helping

Very best

Gary

User
Posted 30 Apr 2018 at 18:23

I started on 5 mg second week 10 mg and third week 15 mg. My getting up at night has certainly improved. No side effects so far. Perhaps you could ask to try a different tablet. There is also Vesicare which I think is a little more up to date.
Best wishes
Gary

Show Most Thanked Posts
User
Posted 30 Apr 2018 at 15:18
Hi Alan

I tried these and they made no difference whatsoever

Now back on Oxybutinin which seem to be doing the trick and helping

Very best

Gary

User
Posted 30 Apr 2018 at 16:49

Hi Gary
I am getting up seven times a night and was hoping for some improvement.
I have to say, I didn’t give the Mirabegron much chance to work.
How long did the Oxy take to work?
Have they changed your frequency?

Do you have any side effects with Oxybutinin?

User
Posted 30 Apr 2018 at 18:23

I started on 5 mg second week 10 mg and third week 15 mg. My getting up at night has certainly improved. No side effects so far. Perhaps you could ask to try a different tablet. There is also Vesicare which I think is a little more up to date.
Best wishes
Gary

User
Posted 06 May 2018 at 18:21
Hi Gary

I saw the Urologist today.

It wasn’t what I hoped for. He said there was nothing to be done about getting up 7 or 8 times a night.

However, he did give me some Oxybutynin.

You said 5, then 10, then 15mg.

He has given me 2.5mg.

User
Posted 06 May 2018 at 19:25
Hi Alan

When I first took Oxybutinin 2.5 mg it had little effect on me. The 15mg seems to be doing the trick and I believe you can take up to 20mg. I would assume the Urologist knows best in your case.

Gary

User
Posted 07 May 2018 at 10:55

Hi Gary

 

I think it is because of my age.

I think they are wary of giving too much too "older" ;-) people.

User
Posted 31 May 2018 at 16:55
I have been on Mirabegron now for 10 weeks and the overnight peeing has reduced from around 6 to 2 but it took 4-6 weeks for this to happen. At the end of April I had a flexible cystoscopy - bladder OK - and advised to keep on with them. Seeing urologist at end of August.

The peeing is also less uncomfortable but very slow and dribbly on the o/n pees but often much less so during the day.

User
Posted 31 May 2018 at 18:26
its hard work trying to get it right i take 4mg of tolterodine and 1 tamsolusin a day still getting up 3 to 4 times a night,its still hard to hold the urgency been caught short a couple of times when i have been out for a drink,gp tomorrow to see if there is anything better,is there anyone here have any idea whats best.
User
Posted 02 Jun 2018 at 10:42
saw different gp today never hardly see the same one,regarding tolterodine and tamsolusin for oab,he is not a fan he said that they will be ok for a few months because your body gets used to them,he is more of a fan of bladder training which he gave me a note sheet on what to do,it lasts 4wks,for the 1st week wait 5mns before peeing then just increase it by 5mns up to 4wks,i will give it a try to see if it helps instead of taking different meds at the same time and the side effects,has anyone else done bladder training and does it help.
User
Posted 02 Jun 2018 at 12:29

Bladder training is effective if your bladder is still in mechanically good order. Pads and the sheath systems can also aid hanging on the extra few minutes. Keeping a log of intake and out put will also help analyse the problem. 

Thanks Chris

User
Posted 19 Jun 2018 at 06:55

I have been on Mirabegron for about 3 months now after RT late side effects caused me increased frequency of painful peeing. They seem to have done the trick as the 6-7 times a night has reduced to 1-2 times a night. Still very slow on overnight pees but reasonable glow during the day when I am more active. We 

 
Forum Jump  
©2018 Prostate Cancer UK